Posted by: BT | 2011-06-13


Good Morning,

Last week I had Diarrhea and stomach cramps, I went to the doctor on Friday afternoon and was diagnosed with Gastro. I was prescribed with Stilpane, Ciprogen and Scopex. I went to the beach on the weekend and my symptoms started to improve. But then I woke up on Sunday morning with rough skin on my face, particularly on my chin and around my mouth and lower part of my cheeks. Later that day I also noticed a spotty pink rash on the inner sides of my legs, which have now spread to my stomach and inner arms. I am not allergic to anything, so I am not sure what it could be. It is also slightly itchy now, but only really if it rubs agains something or if I touch it.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Consult your doctor, as it is possible that you have a viral infection that presents with a skin rash. The diarrhea might have been an early symptom of the viral infection.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.